Thiazide Diuretics and Lithium Levels
J Clin Psychiatry 2001;62(1):57 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: Although Dr. Dunner’s recent contribution to the Journal was most useful, I hasten to point out an obvious error. On page 79, the article asserts: “The use of thiazide diuretics is the equivalent of lowering [italics mine] the lithium dose.” The reference provided, of course, states just the opposite.